Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS El Paso, TX

July 12, 2013Grant County, Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 12, 2013, 12:02 PM MDT for Grant County, Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 12:02 PM MDT (18:02 UTC)
Expired
Jul 12, 2013, 3:00 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Grant County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 151 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WGUS54 KEPZ 121802
FFWEPZ
NMC017-051-122100-
/O.NEW.KEPZ.FF.W.0023.130712T1802Z-130712T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1202 PM MDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO...
  WEST CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 300 PM MDT

* AT 1201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...
  SAN LORENZO...
  EMORY PASS...
  COONEY...
  CAMP THUNDERBIRD...
  KINGSTON...
  MIMBRES...
  IRON CREEK CAMPGROUND...
  ROCKY CANYON CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT NEAR SILVER FIRE BURN AREA.
RAPID RISES IN WATER AND QUICK MOVING DEBRIS FLOWS ARE POSSIBLE.
AVOID CREEKS AND DRAINAGES NEAR BURNED AREAS. MOVE TO HIGHER GROUND
QUICKLY. IF CAUGHT BY FLASH FLOODING OR DEBRIS FLOWS...CALL 911.

&&

LAT...LON 3314 10755 3276 10752 3277 10802 3314 10805

$$

ROGASH
1 follow-up statement
193 
WGUS74 KEPZ 122024
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
224 PM MDT FRI JUL 12 2013

NMC017-051-122100-
/O.CON.KEPZ.FF.W.0023.000000T0000Z-130712T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-SIERRA NM-
224 PM MDT FRI JUL 12 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL SIERRA AND
EAST CENTRAL GRANT COUNTIES UNTIL 300 PM MDT...

AT 218 PM MDT...MOST THUNDERSTORM ACTIVITY HAS BEEN WEST OF THE 
BLACK RANGE CREST. THE HEAVIEST RAINFALL OF OVER 1 INCH HAS BEEN 
OVER NOONDAY AND GALLINAS CANYONS...WITH LESSER AMOUNTS FURTHER 
NORTH.

ENHANCED RUNOFF IS LIKELY IN THE MIMBRES RIVER ABOVE MIMBRES... 
ENOUGH TO MAKE RIVER CROSSINGS IMPASSABLE FOR A SHORT TIME. 
HOWEVER...WATER IS NOT LIKELY TO ARRIVE FOR ANOTHER 2 OR 3 HOURS.  

LOW WATER CROSSINGS WILL LIKELY BECOME FLOODED ALONG NOONDAY CANYON 
IN SAN LORENZO...AND ALONG GALLINAS CANYON NEAR ROYAL JOHN MINE ROAD 
AND THE MIMBRES RIVER. AGAIN...IT WILL TAKE 2 TO 3 MORE HOURS FOR 
WATER TO REACH THESE AREAS. THIS WARNING WILL LIKELY BE EXTENDED.

THERE IS NO IMMEDIATE FLOOD THREAT FOR PERCHA CREEK...SO THE WARNING 
HAS BEEN CANCELLED FOR KINGSTON AND HILLSBORO. ADDITIONAL 
THUNDERSTORM ACTIVITY IS POSSIBLE...SO REMAIN VIGILANT.

LOCATIONS STILL IN THE WARNING INCLUDE...
  SAN LORENZO...
  COONEY...
  MIMBRES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3314 10768 3307 10768 3301 10769 3300 10778
      3295 10778 3295 10777 3286 10778 3283 10775
      3279 10775 3276 10772 3277 10802 3314 10805

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:28 AM MDT, 8 hours 34 minutes earlier.

Area forecast discussion, Jul 12, 3:28 AM MDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
328 AM MDT FRI JUL 12 2013

.SYNOPSIS...
ISOLATED THUNDERSTORMS EAST AND SCATTERED THUNDERSTORMS WEST WILL
OCCUR AGAIN THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE NEAR STORMS WITH SOME LOCALIZED MINOR FLOODING
OCCURRING. TEMPERATURES WILL BE VERY WARM THIS AFTERNOON. SHOWER
AND THUNDERSTORM ACTIVITY WILL DIMINISH DURING THE WEEKEND AS
DRIER MOVES INTO THE AREA FROM THE EAST. PORTIONS OF THE REGION
WILL CONTINUE TO SEE ISOLATED STORM ACTIVITY...ESPECIALLY OVER THE
MOUNTAINS. TEMPERATURES WILL REMAIN ABOVE NORMAL. INCREASING
MOISTURE AND INSTABILITY WILL IMPROVE CHANCES FOR RAIN AND STORMS
THE FIRST PART OF NEXT WEEK...WITH COOLER TEMPERATURES POSSIBLE.

&&

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE OCCURRING AGAIN EARLY THIS
MORNING OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO.
THESE STORMS ARE PRODUCING MODERATE RAIN AMOUNTS MAINLY OVER
HIDALGO AND SIERRA COUNTIES AND SHOULD DIMINISH LATER THIS
MORNING.

TODAY'S WEATHER PATTERN WILL BE SIMILAR TO PREVIOUS DAYS WITH
ISOLATED SHOWERS AND THUNDERSTORMS EAST OF THE RIO GRANDE AND
SCATTERED STRONGER THUNDERSTORMS POSSIBLE WEST OF THE RIVER.
TEMPERATURES IN THE AFTERNOON WILL REMAIN VERY WARM WITH UPPER 90S
POSSIBLE OVER THE LOWLANDS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
FROM SOME STORMS...ESPECIALLY OUT WEST. FLASH FLOODING POTENTIAL
REMAINS HIGH FOR PORTIONS OF THE GILA REGION NEAR THE SILVER FIRE
BURN SCAR IN EASTERN GRANT AND WESTERN SIERRA COUNTIES. RAPID
RISES IN CREEKS AND DRAINAGES MIXED WITH ASH AND DEBRIS WILL OCCUR
IF EVEN MODERATE AMOUNTS OF HALF AN INCH OR MORE WITHIN AN HOUR
OCCUR OVER THE BURN SCAR.

FOR THE WEEKEND...HIGH PRESSURE ALOFT...THE MAIN DRIVER OF OUR
CIRCULATION PATTERN...WILL SHIFT MORE TO THE EAST AND BECOME A
BIT ELONGATED IN NORTHEAST TO SOUTHWEST ORIENTATION. THIS WILL
SET UP A EAST TO NORTHEAST FLOW ALOFT THAT WILL ENTRAIN DRIER
CONTINENTAL AIR INTO THE LOCAL AREA AND HELP LIMIT THUNDERSTORM
ACTIVITY ACROSS THE AREA TO A FEW ISOLATED THUNDERSTORMS MAINLY
OVER THE MOUNTAINS SATURDAY AND SUNDAY. TEMPERATURES WILL REMAIN
VERY WARM WITH UPPER 90S EXPECTED FOR THE LOWLANDS.

LATEST LONG RANGE MODELS RUNS HAVE BEGUN A MAJOR SHIFT TO A MORE
MOIST WEATHER PATTERN FOR THE FIRST PART OF NEXT WEEK. PREVIOUS
RUNS OF THE MODELS HAVE BEEN INCONSISTENT IN THE HANDLING OF A
WESTWARD DRIFTING UPPER LOW BUT NOW APPEAR TO BE CONSOLIDATING
BEHIND A SCENARIO THAT WILL BRING THE UPPER LOW INTO THE LOCAL
AREA BY LATE SUNDAY NIGHT AND MONDAY. THIS FEATURE ALONG WITH A
SURFACE FRONT MOVING INTO THE AREA WILL ENHANCE SHOWER AND
THUNDERSTORM CHANCES FOR MONDAY THROUGH THURSDAY. CONSIDERABLE
MOISTURE WILL BE AVAILABLE FOR STORM DEVELOPMENT WITH LOCALLY
HEAVY RAINFALL POSSIBLE. PRECIPITABLE WATER VALUES OF THE
ATMOSPHERE WILL BE RUNNING BETWEEN 130 TO 150 PERCENT OF NORMAL
WHICH WILL RESULT IN EFFICIENT RAIN PRODUCING STORMS. HEAVY RAIN
WITH POSSIBLE FLOODING MAY BE POSSIBLE NEXT WEEK. THE ADDITIONAL
MOISTURE AND RAIN WILL HAVE A COOLING AFFECT ON TEMPERATURES WITH
LOWLAND TEMPS EXPECTED TO BE IN THE UPPER 80S TO LOWER 90S FOR
MUCH OF NEXT WEEK.

&&

.AVIATION...VALID 12/12Z-13/12Z...
MOSTLY VFR THROUGH THE PERIOD...BUT ISOLATED TO SCATTERED TSTMS
WILL CAUSE AREAS OF LOW CIG/VSBY AND STRONG OUTFLOW WINDS. P6SM
FEW-SCT080-100 SCT- BKN200-250 THRU PD WITH AREAS OF SCT 1-3SM
TSRA BKN030-050 MAINLY WEST OF DIVIDE AND ISOLD 3-5SM TSRA
BKN040-060 EAST OF THE DIVIDE.

&&

.FIRE WEATHER...
HIGH PRESSURE ALOFT CURRENTLY CENTERED OVER NORTHERN NEW MEXICO AND
SOUTHERN COLORADO WILL SHIFT SLOWLY NORTHEAST THE NEXT FEW DAYS.
SHOWER AND THUNDERSTORM ACTIVITY TODAY WILL BE SIMILAR WITH
SCATTERED THUNDERSTORMS WEST OF THE CONTINENTAL DIVIDE AND IN THE
SACRAMENTO MTNS...AND ISOLATED ACTIVITY OVER THE REST OF THE AREA.
LOCALLY HEAVY RAIN IS POSSIBLE TODAY AND FRIDAY...ESPECIALLY IN
THE GILA REGION. AS  HIGH PRESSURE SHIFTS TO THE NORTHEAST...EAST
TO NORTHEAST WINDS ALOFT WILL BRING IN DRIER CONTINENTAL AIR FOR
THE WEEKEND WITH DIMINISHED CHANCES FOR SHOWER AND THUNDERSTORM
ACTIVITY. TEMPERATURES WILL NOT CHANGE MUCH THE NEXT SEVERAL DAYS
WITH AFTERNOON HIGHS 3 TO 6 DEGREES ABOVE NORMAL. MINIMUM RELATIVE
HUMIDITY IN THE 20 TO 30 PERCENT RANGE OVER LOWLANDS TODAY AND
FRIDAY...THEN DROPPING INTO THE TEENS TO MID 20S FOR THE WEEKEND.
WINDS GENERALLY LIGHT THE NEXT COUPLE OF DAYS WITH HAINES INDICES
OF 2 OR 3.

MODELS ARE INCONSISTENT ON LONGER RANGE PATTERNS...BUT MOST LIKELY
SCENARIO HAS HIGH PRESSURE ALOFT SHIFTING WESTWARD AND A LOW
PRESSURE SYSTEM MOVING INTO THE REGION THE FIRST HALF OF NEXT
WEEK. THIS WOULD BRING MORE LOW AND MID LEVEL MOISTURE IN FROM THE
SOUTHEAST WITH AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY AND
LOWER TEMPERATURES POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 98  77  99  76  99 /  10  10   0  10   0
SIERRA BLANCA           96  72  96  71  98 /  10  10   0   0   0
LAS CRUCES              97  73  98  72  98 /  10  10  10  10  10
ALAMOGORDO              94  72  94  71  99 /  10  10  10  10  10
CLOUDCROFT              74  54  74  53  77 /  20  10  10  10  10
TRUTH OR CONSEQUENCES   91  70  91  69  97 /  20  20  20  10  10
SILVER CITY             89  68  91  67  93 /  30  30  30  20  20
DEMING                  97  71  97  70  98 /  10  20  10  10  10
LORDSBURG               95  70  97  69  99 /  30  30  20  20  10
WEST EL PASO METRO      99  78 100  77 100 /  10  10   0  10  10
DELL CITY               99  69  99  68 100 /  10  10   0   0   0
FORT HANCOCK           100  76 100  75 101 /  10  10   0   0   0
LOMA LINDA              93  71  93  70  93 /  10  10   0  10   0
FABENS                 100  75 100  74 100 /  10  10   0   0   0
SANTA TERESA            97  73  97  72  97 /  10  10   0  10  10
WHITE SANDS HQ          97  75  97  74  97 /  10  10   0  10  10
JORNADA RANGE           96  73  97  72  98 /  10  10  10  10  10
HATCH                   96  73  96  72  95 /  10  10  10  10  10
COLUMBUS                96  72  97  71  97 /  10  10  10  10  10
OROGRANDE               97  73  97  72  99 /  10  10   0  10  10
MAYHILL                 82  59  82  58  83 /  10  10  10  10  10
MESCALERO               85  59  85  58  87 /  20  10  10  10  10
TIMBERON                82  59  82  58  82 /  10  10  10  10  10
WINSTON                 87  64  89  63  90 /  30  30  20  10  20
HILLSBORO               89  67  89  66  93 /  20  20  20  10  10
SPACEPORT               93  71  93  70  97 /  10  10  10  10  10
LAKE ROBERTS            86  64  88  63  89 /  40  30  30  20  20
HURLEY                  91  66  93  65  94 /  30  30  30  20  10
CLIFF                   95  65  97  64  98 /  30  30  30  20  20
MULE CREEK              93  63  95  62  97 /  30  30  30  30  10
FAYWOOD                 91  67  93  66  91 /  30  20  20  10  10
ANIMAS                  94  72  96  71  98 /  30  30  20  20  10
HACHITA                 95  71  97  70  97 /  20  20  20  20  10
ANTELOPE WELLS          93  69  95  68  97 /  20  30  10  10  10
CLOVERDALE              89  67  91  66  92 /  30  30  20  20  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

04 LUNDEEN
Hazardous weather outlook, Jul 12, 11:07 AM MDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1107 AM MDT FRI JUL 12 2013

NMZ401>417-TXZ418>424-131700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1107 AM MDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND TONIGHT WITH THE MAIN FOCUS REMAINING ALONG AND WEST
OF THE CONTINENTAL DIVIDE AND THE SACRAMENTO MOUNTAINS...WITH LESSER
COVERAGE EAST TOWARD THE RIO GRANDE VALLEY. A STORM OR TWO MAY
BECOME SEVERE...BUT THE MAIN THREAT WILL BE FLASH FLOODING. AREAS
NEAR THE SILVER BURN SCAR ARE MOST VULNERABLE...BUT ANY AREA THAT
STORMS DEVELOP COULD SEE FLOODING AS THERE IS PLENTY OF MOISTURE
IN THE ATMOSPHERE AND STORM MOTION WILL BE LESS THAN 10 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORM COVERAGE WILL BE DECREASING INTO THE
WEEKEND...ESPECIALLY EAST OF THE CONTINENTAL DIVIDE WHERE LITTLE
TO NO COVERAGE IS EXPECTED SATURDAY AND SUNDAY.

MOISTURE WILL BEGIN TO RETURN FOR SUNDAY NIGHT THROUGH THURSDAY
AS AN UPPER LOW MOVES WEST OUT OF THE HIGH PLAINS. THESE STORMS WILL
HAVE A BETTER ATMOSPHERE TO PRODUCE SOME SEVERE WEATHER...ESPECIALLY
WIND GUSTS GREATER THAN 60 MPH EARLY IN THE WEEK. IN
ADDITION...HEAVY RAIN POTENTIAL WILL REMAIN WITH THE THREAT OF
FLOODING RETURNING TO THE REGION EACH DAY. MANY AREAS WILL HAVE THE
POTENTIAL TO SEE SIGNIFICANT RAINFALL AMOUNTS OF OVER 2 INCHES
THROUGH THE WEEK AS THE UPPER LOW STALLS OVER THE REGION. THOSE WHO
LIVE IN AREAS NEAR RECENT FIRES ARE PARTICULARILY VULNERABLE TO
FLASH FLOODING NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER...DAMAGE OR
FLOODING TO THIS OFFICE.

JMG

In the hours before

Local storm report, Jul 12, 10:44 AM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
1044 AM MDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             VIRDEN                  32.69N 109.00W
07/10/2013  E1.50 INCH       HIDALGO            NM   TRAINED SPOTTER

            QUARTER SIZE HAIL DID DAMAGE TO CROPS AND DAMAGED
            TREES. LATER REPORTED BROKEN HOUSE WINDOWS.

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER EPZ1300518

GRZYWACZ
Special weather statement, Jul 12, 11:48 AM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1148 AM MDT FRI JUL 12 2013

NMZ414>417-121845-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA NM-
1148 AM MDT FRI JUL 12 2013

...SLOW MOVING THUNDERSTORMS INCREASING OVER NORTHEAST OTERO COUNTY
NEW MEXICO...

AT 1145 SLOW MOVING THUNDERSTORMS WERE INCREASING IN COVERAGE OVER
THE SACRAMENTO MOUNTAIN AREA OF NORTHEAST OTERO COUNTY NEW MEXICO.
STRONGEST ACTIVITY WAS AROUND ELK SILVER...CLOUDCROFT...WEED AND
SACRAMENTO. THE STORMS MAY PRODUCE LOCALLY HEAVY RAINS....SMALL HAIL
AND WIND GUSTS TO 50 MPH.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:09 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Jul 11, 6:57 PM MDTAreal Flood AdvisoryEPZLuna4 hr
Jul 11, 7:19 PM MDTFlash Flood WarningEPZLuna3 hr
Jul 12, 2:03 AM MDTAreal Flood AdvisoryEPZHidalgo3 hr
Jul 12, 4:06 AM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 12, 6:12 AM MDTAreal Flood AdvisoryEPZGrant, Sierra3 hr
Jul 12, 2:58 PM MDTFlash Flood WarningEPZGrant6 hr
Jul 12, 3:06 PM MDTAreal Flood AdvisoryEPZGrant4 hr
Jul 12, 3:24 PM MDTFlash Flood WarningEPZGrant3 hr
Jul 12, 4:48 PM MDTAreal Flood AdvisoryEPZSierra6 hr
Jul 12, 5:16 PM MDTAreal Flood AdvisoryEPZGrant, Luna3 hr
Jul 12, 5:58 PM MDTAreal Flood AdvisoryEPZHidalgo4 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.